# SDR WVBA20110421M001

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N59764
- Make and model: Piper PA-31-350
- Aircraft serial: 317652037
- Aircraft time: 27,242 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT WAS ON APPROACH AND NOTICED GEAR UNSAFE LIGHT FAILED TO EXTINGUISH ON GEAR DOWN SELECTION.  GREEN LIGHT ALSO FAILED TO ILLUMINATE FOR NOSE LANDING GEAR.  PILOT DIVERTED & LANDED WITHOUT INCIDENT.  MX ENSURED GEAR WAS LOCKED AND TOWED TO HANGAR FOR INSP AND FOUND THE LANDING GEAR DOWNLOCK SWITCH TO BE INOPERATIVE.  REPLACED SWITCH, PN 487-862 IAW SRM 7-36; SWUNG GEAR MULTIPLE TIMES WITH GOOD RESULTS.  SUBSEQUENT OPS CHECK-FLIGHT GOOD - ACFT RETURNED TO SERVICE.
